# SDR SWIA2020090952341

- Difficulty date: August 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670318221
- Condition: Corroded
- Location: Bs 319.7-333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FUSELAGE INTERCOSTAL AT STR 21L FROM FS 319.70 TO FS 333.00 HAS CORROSION.  C-CHECK RO 9/5/2020.  REMOVED AND INSTALLED NEW BACK-UP SILL INTERCOSTAL AT STGR 21L FROM FS310.00 TO FS333.00, REF CRJ-700 SRM AND DRAWING.  PRESSURIZATION LEAK CHECK GOOD.  COMPLIED WITH TASKCARD.
